# SDR ASAA2014020906814

- Difficulty date: February 9, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 22,377 hours, 6,994 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APU START ATTEMPT, APPEARED TO HAVE NO EGT RISE FOLLOWED BY AN AMBER FAULT LIGHT, ATTEMPTED SECOND START AFTER WAITING 5 MIN ALLOWING FAULT LIGHT TO GO OUT. SECOND ATTEMPT HAD SAME RESULT.  ACFT GROUNDED. DISCONNECTED & INSPECTED CONNECTOR P22 ON APU FUEL CONTROL. CLEANED CONTAMINATION FROM CONNECTOR. APU FUEL CONTROL PASSES TESTS.  RECONNECTED CONNECTOR P22.  APU STARTS AND RUNS NORMAL. NO FAULT MESSAGES. REF FIM 49-31-TASK 807, NO HISTORY PAST 60 DAYS.
